# SDR DL72W001862

- Difficulty date: September 22, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 57,549 hours, 39,514 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt & Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BL 70.5 RIB CHORDS ON THE LT & RT WINGS WERE FOUND WITH TYPICAL FASTENER HOLE CRACKS IN THE VERTICAL FLANGE OF THE CHORDS AT FS 760.95.  THE CRACKS ARE THE FWD FASTENER HOLE OF EACH CHORD AND ARE TYPICAL OF BAC S/B 727-57-0112.  THE CRACKS WERE REMOVED BY OVERSIZING THE HOLES, TAKING AN  INSURANCE CUT, COLDWORKING THE HOLES, AND INSTALLING O/S FASTENERS.  THE REPAIR WAS DONE PER ER/A 378541-14AD, REV B.
